# SDR SWAA085706

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 49,222 hours, 41,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6556685
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
